The Cause Of Itching On The Skin Accompanied By Runny Bumps?

Illustration of The Cause Of Itching On The Skin Accompanied By Runny Bumps?
Illustration: The Cause Of Itching On The Skin Accompanied By Runny Bumps? images.everydayhealth.com

hello, it’s been about 3 months my sister experienced itching on her skin, accompanied by hard black bumps and small bumps filled with water. the doctor has been taken and given the drug dexamethasone and cetirizine hci. the doctor did not give topical medication because the location of the itchy area was very widespread. the drug reacts when taken, but when the drug wears off the itching gets worse. even untul reduce itching is given herocyn powder on the itchy area. until now the itching hasn’t disappeared. even where my sister scratched, she experienced peeling like changing her skin. then what for the next action that must be done? thank you doctor ..

1 Answer:

Hello Melysa Putri,


There are so many skin disorders that can cause itching and bumps. These skin disorders can result:


Dermatitis, both atopic, allergic or irritant contact

Prurigo

Skin infections due to bacteria, fungi, or mites (such as scabies)


The doctor needs to do a direct examination, ask for a history of complaints and clinical symptoms such as:

When did itching and bumps appear?
What trigger factors aggravate itching?
The bumps appear from which areas of the body and spread to what parts of the body?
Are there other family members or people living in the same house who suffer from the same complaints?
What treatments have been given?
Previous history of skin disease?

Basically itchy skin treatment uses antihistamine drugs (such as cetirizine) and corticosteroids (such as dexamethasone) to reduce inflammation in the skin. However, it is necessary to find out further whether there are other causes such as specific infections such as bacteria, fungi, or mites that require additional therapies.


The provision of medicines to treat skin diseases is not instant, meaning that it is not enough just to take 2-3 days and then stop because the drug runs out. If complaints are still present, bumps or itching, then you have to take control and the drug needs to be continued (especially if after taking the medicine felt there is an improvement) until the skin lesions disappear. In addition it is also necessary to find out the trigger factors (if any) so that skin disorders do not reappear. Avoid scratching the itchy parts of the body because dirty hands can cause secondary infections of the skin. Bathing at least 2 times a day, use soap that is not perfumed and is moisturizing. Soaking or compressing the itchy part with cold water can reduce the itching. If there are other family members who suffer the same complaint, it should also be treated. Consult with a dermatologist for further examination and treatment. Thus the explanation from me, hopefully useful.

: by

Related Question

The Body Shivers Without Fever?

The Body Shivers Without Fever?

(9 months ago)

good morning, i have a question. In recent months I have always had a chills and shivering when I wake up. either napping, or at night. r n menstrual period last 2 months to 38 day...

Hymen Conditions In Women Who Have Never Had Sex?

Hymen Conditions In Women Who Have Never Had Sex?

(1 year ago)

Morning, I want to ask, after I saw the picture “hymen shape, I did not find the same hymen shape in my partner ,, from the picture on google that I saw the hymen covered the...

Leave a Reply

Your email address will not be published. Required fields are marked *